# SDR CA140603003

- Difficulty date: August 19, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 22,096 hours
- Engine: Hnywl T5317A1HNYWL
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 205030163095
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A DA!LY INSPECTION, IT WAS FOUND THAT THE UPPER LT MAIN BEAM CAP PORTION, EXTRUDING FROM THE ENGINE DECK, SOMETIMES REFEREED TO AS THE "INDICATOR." PORTION, WAS CRACKED.  A FLIGHT PERMIT WAS ACTIVATED THROUGH TC AND THE FAA TO FLY TO A MFG SERVICE CENTER, IN FOR REPAIRS, TC APPROVED AN FAA 8110- .3 ENGINEERING REPAIR AND THE CRACKED BEAM WAS REPAIRED.
